On elliptic curves whose conductor is a product of two prime powers
Mathematics & Actuarial Science Department
Find in your Library
Mathematics of Computation
We find all elliptic curves defined over â„š that have a rational point of order N, N â‰¥ 4, and whose conductor is of the form paqb, where p, q are two distinct primes and a, b are two positive integers. In particular, we prove that Szpiro's conjecture holds for these elliptic curves. Â© 2013 American Mathematical Society.
(2014). On elliptic curves whose conductor is a product of two prime powers. Mathematics of Computation, 83(285), 447–460.
"On elliptic curves whose conductor is a product of two prime powers." Mathematics of Computation, vol. 83,no. 285, 2014, pp. 447–460.